# SDR IXXA10KILN081S

- Difficulty date: August 30, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 74,762 hours, 34,783 cycles
- Engine: Ge CF680A2
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Intake Door
- Part time: 74,762 hours, 34,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND UPPER END APU AIR INTAKE DOOR SKIN CRACKED AT STA FS 1725.  REMOVED CRACKED SKIN. PERFORMED NDT INSP.  NO DISCREPANCIES NOTED. FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS.  CLEANED, TREATED PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW FIG 201, REPAIR NR 5.  MM 51-21-01-7, SRM 51-40-02, NDT PART E 51-00-19, 51-21-04-7, AND 51-21-10-7.
